# SDR SWAA011473

- Difficulty date: May 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 43,244 hours, 41,750 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6550582
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT HORIZ STABILIZER AFT SPAR LWR SURFACE CRACKED, APPROX  60 INCHES OTBD OF ROOT.  REPAIRED SPAR PER SRM.
